Parametrized braid groups of Chevalley groups.

Loday, Jean-Louis; Stein, Michael R.

Documenta Mathematica (2005)

  • Volume: 10, page 391-416
  • ISSN: 1431-0643

How to cite


Loday, Jean-Louis, and Stein, Michael R.. "Parametrized braid groups of Chevalley groups.." Documenta Mathematica 10 (2005): 391-416. <>.

author = {Loday, Jean-Louis, Stein, Michael R.},
journal = {Documenta Mathematica},
keywords = {parametrized braid groups; Steinberg groups; root systems},
language = {eng},
pages = {391-416},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Parametrized braid groups of Chevalley groups.},
url = {},
volume = {10},
year = {2005},

AU - Loday, Jean-Louis
AU - Stein, Michael R.
TI - Parametrized braid groups of Chevalley groups.
JO - Documenta Mathematica
PY - 2005
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 10
SP - 391
EP - 416
LA - eng
KW - parametrized braid groups; Steinberg groups; root systems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.